Narrow Results Clear All
Search results for "Pharmacists"
Cases & Commentaries
- Web M&M
Saul N. Weingart, MD, PhD; August 2006
In the office, a man with diabetes has high blood sugar, and the nurse practitioner orders insulin. After administration, she discovers that she has injected the insulin with a tuberculin syringe rather than an insulin syringe, resulting in a 10-fold overdose.
PA-PSRS Patient Saf Advis. June 2006;3:1-5.
This article shares several examples of errors made while verbally communicating medication orders and includes recommendations for safe practices. A set of tools for educating hospital personnel about this issue is available via the link below.
Legislation/Regulation > Sentinel Event Alerts
The Joint Commission. Sentinel Event Alert. July 14, 2005;(34):1-3.
The Joint Commission on Accreditation of Healthcare Organizations (JCAHO) issued this alert to bring attention to a rare but potentially severe administration error reported with the cancer drug vincristine. A previous editorial discusses similar errors.